# SDR EE4Y2023062717942

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-112
- Aircraft serial: 2378
- Aircraft time: 49,411 hours, 32,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION AS PER ALLEGIANT TASK: 534124-01-2-001 AN EXISTNG REPAIR WHICH INTERFERES WITH THE INSPECTION AND WITH A DEVIATION WAS FOUND. ALL DETAILS ABOUT EXISTING REPAIR WERE SENT TO AIRBUS ASKING ABOUT FORM APPROVAL TO COVER THE DEVIATION AND THE CHANGE TO MANDATORY INSPECTIONS. AIRBUS PROVIDED THE REPAIR INSTRUCTIONS UNDER DOSSIER 81240187 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N122 ITEM2-15).
